# SDR GTIA2024050738107

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 19,390 hours, 8,775 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 11135
- Condition: No Test
- Location: Fwd Cabin
- Part time: 3,249 hours, 1,433 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN MEGA PHONE INOP-R & R FWD CABIN MEGA PHONE IAW AMM 25-65-51. OPS CK GOOD.
